Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 93, NWS Mobile, AL

June 6, 2012Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 6, 2012, 6:29 PM CDT for Baldwin County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2012, 6:29 PM CDT (23:29 UTC)
Expired
Jun 6, 2012, 6:57 PM CDT
In force
28 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 62 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3464 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3464 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WUUS54 KMOB 062329
SVRMOB
ALC003-070015-
/O.NEW.KMOB.SV.W.0093.120606T2329Z-120607T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
629 PM CDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 715 PM CDT

* AT 629 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 7 MILES
  NORTHEAST OF ROBERTSDALE...OR 9 MILES NORTHEAST OF SUMMERDALE...AND
  MOVING SOUTH AT 10 MPH.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 48 AND 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3038 8753 3041 8780 3068 8771 3066 8756
TIME...MOT...LOC 2329Z 012DEG 9KT 3059 8762

$$
1 follow-up statement
809 
WWUS54 KMOB 062357
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
657 PM CDT WED JUN 6 2012

ALC003-070006-
/O.CAN.KMOB.SV.W.0093.000000T0000Z-120607T0015Z/
BALDWIN AL-
657 PM CDT WED JUN 6 2012

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL
BALDWIN COUNTY...

AT 657 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL
BALDWIN COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3038 8753 3041 8780 3068 8771 3066 8756
TIME...MOT...LOC 2356Z 012DEG 9KT 3052 8764

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:53 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 6, 3:53 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
353 PM CDT WED JUN 6 2012

.SHORT TERM [TONIGHT THROUGH THURSDAY NIGHT]...06.12Z UPPER AIR
ANALYSIS SHOWS A COMPLEX PATTERN. TROFS ON BOTH EAST AND WEST COASTS
AND DOWN INTO THE RIO GRANDE VALLEY OF SOUTHERN TEXAS. BETWEEN THE
THREE TROF POSITIONS...IS AN UPPER RIDGE OVER THE CENTRAL PLAINS.
AT THE SURFACE A WEAK PRESSURE TROUGH/FRONTAL BOUNDARY WAS ANALYZED
JUST NORTH OF THE COAST.

THE PASSAGE OF WEAK MID LEVEL IMPULSES IN THE HIGH LEVEL NORTHWEST TO
WESTERLY FLOW AT THE BASE OF THE EAST COAST TROF...THE PRESENCE OF
COASTAL FRONT AT THE SURFACE AND PRECIPITABLE WATERS AVERAGING 1.6
INCHES THE NEXT THREE PERIODS CONTINUES TO FAVOR A MENTION OF ISOLATED
TO SCATTERED COVERAGES OF STORMS. THE VERY NEAR TERM HIGH RESOLUTION
WRF-NMM SIMULATED RADAR REFLECTIVITY FIELDS ARE INITIALIZING WELL
WITH LATEST OBSERVED RADAR TRENDS IN SHOWING SCATTERED LATE AFTERNOON
STORMS ALONG THE COAST AND SOUTHEAST OF I-65. THE FORECAST FOR THESE
IS TO DEVELOP SOUTHWARD WITH STORM MOTION OFF TO THE SOUTHEAST OR
EAST. ACTIVITY BEGINS TO WEAKEN INTO THE EVENING. THURSDAY AND
THURSDAY NIGHT ARE EXPECTED TO BE SIMILAR. A FEW STORMS COULD BE
STRONG TO BRIEFLY SEVERE WITH FREQUENT LIGHTING...STRONG WIND
GUSTS...SMALL/MEDIUM SIZED HAIL...AND LOCALLY HEAVY RAINS BEING THE
MAIN THREATS. VERY LITTLE CHANGE IN SHORT TERM TEMPERATURE TRENDS
EXPECTED WITH LOWS THE NEXT COUPLE NIGHTS IN THE MID/UPPER 60S
INTERIOR TO LOWER/MID 70S COAST. HIGHS ON THURSDAY IN THE MID/UPPER
80S BEACHES AND LOWER 90S INTERIOR. /10

.LONG TERM [FRIDAY THROUGH WEDNESDAY]...OPERATIONAL GFS...ECMWF AND
CANADIAN GEM SHOW RIO GRANDE/EAST TEXAS UPPER LEVEL TROF TO MOVE
VERY SLOWLY EASTWARD TOWARD ARKANSAS AND LOUISIANA FRIDAY THROUGH
SUNDAY. BUT SOLUTIONS DIVERGE MORE THE FIRST HALF OF NEXT WEEK. THE
GEM/ECMWF SOLUTIONS INDICATE THAT A VIGOROUS UPPER LOW OVER THE LOWER
MISSISSIPPI RIVER VALLEY EARLY MONDAY WILL BEGIN TO PHASE WITH ENERGY
MOVING EAST OVER THE NORTHERN HIGH PLAINS AND BEGIN TO LIFT OUT
LATE MONDAY INTO TUESDAY. IN THE OTHER CAMP...THE GFS SHOWS LITTLE TO
NO PHASING AND KEEPS MID LEVEL SHEAR ZONE/TROF IN PLACE OVER THE
SOUTHERN STATES.

DESPITE THE DIFFERENCES IN EVOLUTION AND TRACK OF THIS
FEATURE...THERE IS GENERALLY GOOD AGREEMENT WITH INCREASING DEEP
LAYER MOISTURE AND LIFT ACROSS OUR FORECAST AREA THIS WEEKEND...CARRYING
OVER INTO THE BEGINNING OF NEXT WEEK. WE KEEP FORECAST UNCHANGED
SHOWING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE ENTIRE
MEDIUM RANGE PERIOD. THERE ARE SIGNALS THAT WITH PRECIPITABLE WATER
VALUES PROJECTED TO INCREASE TO AROUND 2 INCHES ACROSS MUCH OF THE
FORECAST AREA BY THIS WEEKEND...THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL.

TEMPERATURES SHOULD TREND PRETTY CLOSE TO SEASONAL NORMALS THROUGH
EARLY NEXT WEEK...WITH LOWS IN THE UPPER 60S TO MID 70S AND HIGHS
AROUND 90. 10/21

&&

.AVIATION (06/18Z AND 07/00Z ISSUANCES)...MOSTLY VFR CONDITIONS
EXPECTED THROUGH MUCH OF THE PERIOD. ISOLATED SHOWERS AND
THUNDERSTORMS EXPECTED LATE THIS AFTERNOON THROUGH THE EVENING
HOURS...POSSIBLY BRINGING MVFR CIGS/VSBYS TO SOME LOCATIONS BUT HAVE
NOT INCLUDED AS PREVAILING IN TAFS. ONLY FCSTING VCTS AT TERMINALS.
SOME PATCHY LIGHT FOG WILL ALSO BE POSSIBLE EARLY THURSDAY
MORNING...BUT AGAIN NOT WIDESPREAD ENOUGH TO INCLUDE IN TAFS. MOSTLY
LIGHT WINDS THROUGH FCST PERIOD...SOUTHERLY COMPONENT THIS EVENING
BECOMING MORE EASTERLY OVERNIGHT AND MAYBE EVEN NORTHEASTERLY BY
EARLY THURSDAY MORNING. 12/DS

&&

.MARINE...A LOW PRESSURE TROF CURRENTLY ALONG THE NORTHERN GULF
COAST WILL DRIFT SOUTH INTO THE NORTHERN GULF AND REMAIN NEARLY
STATIONARY WHILE GRADUALLY DISSIPATING THROUGH THE WEEKEND. THIS
WILL MAINTAIN AN UNSETTLED WEATHER PATTERN...WITH SCATTERED SHOWERS
AND THUNDERSTORMS EXPECTED OVER THE MARINE AREA THROUGH THE FCST
PERIOD. SOUTH WINDS OVER THE COASTAL WATERS LATE TODAY WILL BECOME
LIGHT TO MODERATE EAST AND NORTHEASTERLY AS THE TROF DRIFTS OFFSHORE
TONIGHT AND EARLY THURSDAY...THEN REMAIN MOSTLY EAST TO
SOUTHEASTERLY THROUGH THE REMAINDER OF THE PERIOD. SEAS 2 TO 4
FEET...OR LESS...THROUGH THE PERIOD. 12/DS

&&

.FIRE WEATHER...A WEAK FRONTAL BOUNDARY...DRAPED ACROSS THE GULF COAST
THE NEXT COUPLE OF DAYS...WILL BRING ISOLATED TO SCATTERED COVERAGES
OF THUNDERSTORMS FROM TIME TO TIME. DAYTIME HUMIDITY REMAINS ABOVE
CRITICAL LEVELS WITH DAILY DISPERSION VALUES BEING GOOD...TO AT
TIMES EXCELLENT. A FEW LOCALES POSSIBLY SEEING PATCHY LATE NIGHT
FOG...ESPECIALLY THOSE AREAS THAT EXPERIENCE LATE AFTERNOON OR EARLY
EVENING RAINFALL. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  91  71  90 /  20  30  20  30
PENSACOLA   74  89  73  89 /  20  30  20  30
DESTIN      75  87  74  87 /  20  20  20  30
EVERGREEN   67  90  68  92 /  10  30  10  20
WAYNESBORO  66  91  66  91 /  10  20  10  30
CAMDEN      65  89  66  91 /  10  10  05  10
CRESTVIEW   70  91  67  92 /  20  30  10  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 6, 3:47 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
347 PM CDT WED JUN 6 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-072100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
347 PM CDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP SOUTH OF A WEAK
FRONTAL BOUNDARY MOSTLY NEAR THE COAST AND ALONG AND SOUTHEAST OF
INTERSTATE 65. GUSTY STRAIGHT LINE WINDS AND FREQUENT LIGHTNING WILL
BE THE MAIN THREAT WITH THE STRONGER THUNDERSTORMS. A BRIEF SEVERE
STORM CANNOT BE RULED OUT.

A MODERATE RISK OF RIP CURRENTS REMAINS ALONG THE BEACHES OF ALABAMA AND
THE WESTERN FLORIDA PANHANDLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE DURING THE OUTLOOK PERIOD. A
FEW OF THE STORMS COULD BECOME STRONG TO BRIEFLY SEVERE...MAINLY IN
THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630-650-655-670-675-072100-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
347 PM CDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST OVER THE MARINE AREA
INTO TONIGHT. THE MAIN HAZARDS IN STORMS WILL BE FREQUENT CLOUD TO
WATER LIGHTNING STRIKES AND STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE DURING THE OUTLOOK PERIOD.
FREQUENT CLOUD TO WATER LIGHTNING STRIKES...STRONG WIND GUSTS AND
LOCALLY HEAVY...VISIBILITY REDUCING HEAVY RAINFALL WILL BE THE MAIN
THREATS IN THE STRONGEST STORMS.

In the hours before

Special weather statement, Jun 6, 3:35 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
335 PM CDT WED JUN 6 2012

ALZ060-062130-
COVINGTON AL-
335 PM CDT WED JUN 6 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COVINGTON COUNTY IN
SOUTHWEST ALABAMA...THROUGH 430 PM CDT...

AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ANDALUSIA...OR NEAR LIBERTYVILLE...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HORN HILL...          SANFORD...            OPP...
  ONYCHA...             LIBERTYVILLE...       HEATH...
  CAROLINA...           BABBIE...             ANDALUSIA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jun 6, 5:16 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
516 PM CDT WED JUN 6 2012

ALZ062-064-FLZ001>006-062315-
INLAND OKALOOSA FL-INLAND SANTA ROSA FL-INLAND ESCAMBIA FL-
UPPER BALDWIN AL-COASTAL ESCAMBIA FL-COASTAL OKALOOSA FL-
SANTA ROSA FL-LOWER BALDWIN AL-
516 PM CDT WED JUN 6 2012

...A BAND OF SHOWERS AND THUNDERSTORMS...SOME WITH STRONG GUSTY
WINDS...WILL AFFECT EASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...AS
WELL AS NORTHERN OKALOOSA...SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES
IN NORTHWEST FLORIDA...THROUGH 615 PM CDT...

AT 506 PM CDT...THE BAND OF SHOWERS AND THUNDERSTORMS WAS LOCATED
ALONG A LINE EXTENDING FROM 33 MILES NORTHEAST OF DE FUNIAK SPRINGS
TO 9 MILES SOUTH OF FLORALA TO 16 MILES SOUTHEAST OF EAST BREWTON TO
9 MILES WEST OF MOLINO...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS AFFECTED INCLUDE...
  WHITING FIELD...      WHITFIELD...          WALLACE...
  SPRINGHILL...         SKYLINE...            ROEVILLE...
  POINT BAKER...        PEA RIDGE...          MULAT...

THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 67.
THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 60 AND
66.

THE PRIMARY EFFECTS OF THESE STORMS ARE HEAVY RAINFALL AND FREQUENT
LIGHTNING AS WELL AS WIND GUSTS UP TO 35 MPH. WINDS THIS STRONG
COULD BLOW OFF DEAD TREE LIMBS AND SMALL UNSECURED OBJECTS. SEEK
SHELTER UNTIL THESE STORMS HAVE PASSED.

&&
Special weather statement, Jun 6, 6:12 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
612 PM CDT WED JUN 6 2012

FLZ003>006-070015-
INLAND OKALOOSA FL-INLAND SANTA ROSA FL-COASTAL OKALOOSA FL-
SANTA ROSA FL-
612 PM CDT WED JUN 6 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OKALOOSA AND
SOUTHEASTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 715
PM CDT...

AT 612 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES WEST OF CRESTVIEW TO 13 MILES EAST OF
MILTON...AND MOVING SOUTH AT 10 MPH.

* THESE STRONG THUNDERSTORMS WILL BE NEAR...
  EGLIN AFB AROUND 715 PM CDT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 33 AND 61.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 5:36 AM CDTSpecial Marine WarningMOB84 min
Jun 6, 6:59 AM CDTSpecial Marine WarningMOB31 min
Jun 6, 1:41 PM CDTSpecial Marine WarningMOB94 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.